I-2-STATISTICALLY AND I-2-LACUNARY STATISTICALLY CONVERGENT DOUBLE SET SEQUENCES OF ORDER eta


ULUSU U. , GÜLLE E.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.13, no.1, pp.1-15, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2021
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.1-15

Abstract

In this study, for double set sequences, as a new approach to the notion of statistical convergence of order eta, the notions of Wijsman I-2-statistically convergence of order eta, Wijsman strong I-2-Cesaro summability of order eta, Wijsman I-2-lacunary statistically convergence of order eta and Wijsman strong I-2-lacunary summability of order eta are introduced, where 0 < eta <= 1. Also, some properties of these notions are investigated, some investigations about these are made and the existence of some relationships between them are examined.